# SDR COMA2011040490004

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 8,851 hours, 5,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341706
- Condition: Corroded
- Location: Fuselage
- Part time: 8,851 hours, 5,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT LOWER BULKHEAD WEB AT CABIN FLOOR LINE CORRODED.  REMOVED LOWER SECTION OF FS 280 RT BULKHEAD WEB, FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-11-10-201-003-A01.
